Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Algèbre Iwasawa")

Results 1 to 8 of 8

  • Page / 1
Export

Selection :

  • and

A new proof of the J2-condition for real rank one simple Lie algebras and their classificationCIATTI, Paolo.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 6, pp 1611-1616, issn 0002-9939, 6 p.Article

LOCALIZATIONS AND COMPLETIONS OF SKEW POWER SERIES RINGSSCHNEIDER, Peter; VENJAKOB, Otmar.American journal of mathematics (Print). 2010, Vol 132, Num 1, pp 1-36, issn 0002-9327, 36 p.Article

Sur les normes universelles dans les Zp-extensions = On the universal norms in Zp extensionsGREITHER, C.Journal de théorie des nombres de Bordeaux. 1994, Vol 6, Num 2, pp 205-220, issn 1246-7405Article

Homological properties of noncommutative Iwasawa algebrasFENG WEI.Comptes rendus. Mathématique. 2011, Vol 349, Num 1-2, pp 15-20, issn 1631-073X, 6 p.Article

EULER CHARACTERISTICS, AKASHI SERIES AND COMPACT p-ADIC LIE GROUPSWADSLEY, Simon; HUISGEN-ZIMMERMANN, Birge.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 10, pp 3455-3465, issn 0002-9939, 11 p.Article

Primeness, semiprimeness and localisation in Iwasawa algebrasARDAKOV, Konstantin; BROWN, Kenneth A.Transactions of the American Mathematical Society. 2007, Vol 359, Num 4, pp 1499-1515, issn 0002-9947, 17 p.Article

SUR LA DUALITÉ ET LA DESCENTE D'IWASAWAVAUCLAIR, David.Annales de l'Institut Fourier. 2009, Vol 59, Num 2, pp 691-767, issn 0373-0956, 77 p.Article

Iwasawa theory for k(1)-local spectraHAHN, Rebekah; MITCHELL, Stephen.Transactions of the American Mathematical Society. 2007, Vol 359, Num 11, pp 5207-5238, issn 0002-9947, 32 p.Article

  • Page / 1